# SDR AALA201910279010

- Difficulty date: September 12, 2019
- Submitted: October 27, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800401
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY RUDDER HINGE BEARING Ï¿½7 ON VERTICAL STABILIZER (1 EA), EXCESSIVE PLAY DIA=0.064". REPLACED RUDDER HINGE #7 ON VERTICAL STABILIZER LOCATED STA5605 RIB11 IAW SRM 51-72-11-911-001 AND AMM 55-36-41-0401.
